SPHR15 Program

Program of Events (pdf) >>

Venue Map (pdf) >>

Live event streaming video (www) >>

Thursday, October 1

All Day Check In Hotels
4:30 pm Campus Tour  Main Campus
5:30 pm Welcome Reception River Campus

friDAY, OCTOBER 2

7:30 am Registration opens River Campus Lobby
7:30 am-8:30 am Breakfast Cafeteria
8:00 am-8:30 am Welcome Remarks: Dr. Kristy Belton, Post-doctoral Fellow, Human Rights Center, University of Dayton
Opening Remarks: Dr. Joel Pruce, Assistant Professor, University of Dayton, The Social Practice of Human Rights
Cafeteria
8:45 am-10:15 am Research Panels 1:
  • Engaging in Human Rights
  • Critical Reflections
  • Advocacy – Global and Local
  • Visualizing Rights
Classroom
M 2265
S 2080
S 2060
M 2225
10:15 am-10:30 am 15 minute break Common Space
10:30 am-noon Research Panels 2:
  • Human Rights Education
  • Framing Human Rights
  • Migrants and Minorities
  • Justice and Judicial Systems
Classroom
M 2225
M 2265
S 2080
S 2060
Noon-12:45 pm Lunch
Remarks: Dr. Daniel J. Curran, President, University of Dayton
Cafeteria
1:00 pm-2:00 pm Roundtable:
Does All Human-Rights Funding Use a Human Rights-Based Approach?
Auditorium
2:00 pm-2:15 pm 15 minute break Common Space
2:15 pm-3:45 pm Research Panels 3:
  • Humanitarian Concerns
  • Rethinking Rights
  • Sexual Violence and Human Trafficking
  • Roundtable: Teaching Human Rights Inside and Outside the Classroom: Education Without Borders
Classroom
M 2265
S 2060
M 2225
S 2080
3:45 pm-4:00 pm 15 minute break Common Space
4:00 pm-5:30 pm Research Panels 4:
  • Religion and Human Rights
  • Case Studies in Human Rights Activism
  • Media and Digital Age
Classroom
S 2080
S 2060
S 2006
5:45 pm-6:30 pm The Malawi Research Practicum Auditorium
5:45 pm-7:30 pm Social and Dinner
Dinner buffet opens at 6:30 pm
Cafeteria
7:45 pm-9:00 pm Keynote Address: Amphibious Advocacy; Action-Research and Human Rights in a Multipolar and Multimedia World.
Dr. Cesar Rodriguez-Garavito, Executive Director, Center for Justice, Law, and Society - Dejusticia
Auditorium

Saturday, October 3

7:30 am Registration opens River Campus Lobby
7:30 am-8:45 am Breakfast Cafeteria
9:00 am-10:00 am Opening Address:
Dr. Mark Ensalaco, Director of Research, Human Rights Center, University of Dayton
Auditorium
10:00 am-10:15 am 15 minute break Common Space
10:15 am-11:45 am Plenary Dialogue:
Sustainable Human Development
J, Mark Brinkmoeller | Ejim Dike | Kate Donald | Natalie Hudson | Jane Sloane
Auditorium
Noon-1:30 pm Lunch
Remarks: Dr. Jason Pierce, Dean, College of Arts and Sciences, University of Dayton
Cafeteria
1:45 pm-3:15 pm Plenary Dialogue:
Corporate Sustainability
David Schilling | Katherine Gallagher | Arvind Ganesan
Auditorium
3:15 pm-3:30 pm 15 minute break Common Space
3:30 pm-5:00 pm Plenary Dialogue:
Sustainable Environment
Tariq Banuri | Richard Hiskes | Jacqui Patterson
Auditorium
5:00 pm Closing Remarks Auditorium

Find Us

Human Rights Center

Fitz Hall 665 
300 College Park 
Dayton, Ohio 45469 - 2964

937-229-3294